# SDR DALA2022121308079

- Difficulty date: December 10, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 30,008 hours, 3,865 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Dirty
- Location: Disarming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 DOOR 2R, DISARM PIN DIFFICULT TO INSTALL. CORRECTIVE ACTION: CLEANED PIN, OPS NORMAL. (9222792)
